MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 2.6F X50CM DUAL VASCU-PICC

MEDICAL COMPONENTS, INC. 2.6F X50CM DUAL VASCU-PICC
Model Number MR17012600
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Additional information has been requested.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Il rn paged to room, upon arrival found picc disconnected @ il catheter + picc drsg in place, il s/a blood.Drsg d/c'd + pressure applied @ insertion site + called for assistance.
 
Additional Manufacturer Narrative
No device was returned for evaluation and no photographs were provided.Clarification of description and additional information was requested but not provided.Without clarification it is not possible to determine what the issue was.

Brand Name
2.6F X50CM DUAL VASCU-PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9438349
Report Number2518902-2019-00075
Device Sequence Number11610268
Product Code LJS
UDI-Device Identifier00884908093711
UDI-Public884908093711
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/14/2022
Device Model NumberMR17012600
Device Catalogue NumberMR17012600
Device Lot NumberMLNC240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;